# SDR CALA2010110100507

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 30,804 hours, 10,628 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  RT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB STA 129.50. LENGTH OF CRACK IS 2.8 INCHES.  REPAIRED RT HORZ STAB LOWER SKIN AT STAB STA129.50 PER ECRA 5510-02128.  INITIATED DIP C/N 07694 TO ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS FROM DATE 10/29/2010. REF: ECRA 5510-02128 PART 1 STEP 20. "Q/C" ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS FROM DATE 10/29/2010.  NOTE TO PLANNING:  THIS REPAIR IS BEING ANALYZED FOR DMG TOLERANCE AND WILL LIKELY BECOME A PERMANENT REPAIR WITH REPEAT INSP CONTACT ESC AFTER 10 MONTHS AND BEFORE 11 MONTHS FOR THE PERMANENT REPAIR.  DIP C/N 07694 ISSUED.
